MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: three peg patella 35mm (cat# 200-02-35 / serial# (b)(4)), trapezoid tibial tray sz 4f/5t (cat# 204-04-45 / serial# (b)(4)), tibial inserts sz 4, 9mm (cat# 204-24-09 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, this (b)(6) y/o female patient was revised due to femur loosening.Patella exchange due to "patella baja".There is no historical date regarding the initial implant available.The femur was loose and replaced by a cc logic offset coupler and a 18x120mm stem, with a psc insert.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to implants were disposed by hospital.Additional information received indicates that bottom right corner, the metal that has embedded into the poly from the classic tibial tray where the caps for the augments sit.
 
Additional Manufacturer Narrative
The revision reported was most likely the result of aseptic loosening of the femoral component with possible mechanical contributions to the loosening from instability and patella baja.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of "loosening - femoral" is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12045831
Report Number1038671-2021-00302
Device Sequence Number11629144
Product Code JWH
UDI-Device Identifier10885862063205
UDI-Public10885862063205
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2018
Device Model NumberOPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Device Catalogue Number234-02-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale